# SDR MWEA060137

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 1,072 hours, 565 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4083700903
- Condition: Illuminated
- Location: Flight Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STICK PUSHER FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER.
